Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had hysterectomy and Ovaries uterus cervix. Have blood in urination and have passe big clot. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I'm 4 weeks post op from davinci hysterectomy. Ovaries uterus cervix. I started a little pink blood this week when wiping from urination. Then Saturday I passed a golf ball sized clot n have dripped slowly bright red blood but not enough for a panty liner all day. It is not from urine stream. Is this ok?
Posted Sat, 3 Aug 2013 in General Health
Answered by Dr. Robert Galamaga 1 hour later
Hello and thanks for the query.

It is not unusual to have some clear to bloody discharge or to pass clots after a surgery. It is a bit unusual however for this to occur one month after the procedure. It sounds as if otherwise you feel relativeley well.

I would recommend you bring this to the attention of your surgeon. He may prefer to see you in the office for a brief exam to verify that everything is fine and that healing is occuring as expected.

Thanks again for the query. Let me know if you have any additional specific concerns.

Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor